# SDR FDEA202202220742

- Difficulty date: February 22, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Condition: Elongated
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FLOOR BEAM UPPER T CHORD STA 1681 FOUND WITH ELONGATED HOLE AT LBL 4 AND 2EA   UNUSED HOLES AT RBL 12 PERFORMED AFT DECK AND FLOOR BEAM REPAIRS  PER SRM 53-60-51-2R REPAIR 2, AND   REPAIR 3, FIG 201. THE REPAIRS ARE CAT. A REPAIRS, AND NO SUPPLIMENTAL INSPECTIONS   ARE REQUIRED      MAJOR REPAIR
